Alert archive / Missouri / Flash Flood Warnings in 2020

Flash Flood Warning 54, NWS St. Louis, MO

August 9, 2020Saint Louis County, Missouri

NWS St. Louis, MO issued this flash flood warning at Aug 9, 2020, 1:25 AM CDT for Saint Louis County, Missouri. It was in force for 6 hr. 20 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2020, 1:25 AM CDT (06:25 UTC)
Expired
Aug 9, 2020, 7:30 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

County Saint Louis County, MO

The radar

The St Louis radar (KLSX), 23 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 1:30 AM CDTHEAVY RAIN 3.11Chesterfield, MOFELL IN ONE HOUR.
Aug 9, 1:31 AM CDTFLASH FLOOD2 Ese Chesterfield, MOTWO ABANDONED, FLOODED VEHICLES IN THE ROADWAY.
Aug 9, 1:34 AM CDTFLOOD3 Ssw Maryland Heights, MOTHE SMALL STREAM GAUGE ON CREVE COEUR CREEK AT CRVM7 ROSE ABOVE FLOOD STAGE (11 FEET) AT 134 AM AND PEAKED AT MAJOR FLOOD STAGE OF 16.18 FEET AT 400 AM.
Aug 9, 1:49 AM CDTFLOOD1 Nne Warson Woods, MOTHE SMALL STREAM GAUGE ON TWO MILE CREEK AT LDUM7 ROSE ABOVE FLOOD STAGE (5 FEET) AT 149 AM AND PEAKED AT MODERATE FLOOD STAGE OF 8.21 FEET AT 250 AM.
Aug 9, 1:57 AM CDTFLOOD2 Sw Des Peres, MOTHE SMALL STREAM GAUGE ON SUGAR CREEK AT SGRM7 ROSE ABOVE FLOOD STAGE (13 FEET) AT 157 AM AND PEAKED AT MODERATE FLOOD STAGE OF 17.36 FEET AT 320 AM.
Aug 9, 1:58 AM CDTFLOOD1 Sse Ladue, MOTHE SMALL STREAM GAUGE ON DEER CREEK AT LTZM7 ROSE ABOVE FLOOD STAGE (10 FEET) AT 158 AM AND PEAKED AT MAJOR FLOOD STAGE OF 15.43 FEET AT 320 AM.
Aug 9, 2:00 AM CDTFLASH FLOOD3 Ssw Maryland Heights, MOCREVE COEUR MILL ROAD CLOSED DUE TO FLOODING OF CREVE COEUR CREEK. TIME ESTIMATED.
Aug 9, 2:00 AM CDTFLASH FLOOD3 Ssw Maryland Heights, MOTENNIS COURT AND BASKETBALL COURTS OF A TOWNHOUSE COMPLEX NEAR OLIVE BLVD AND HIGHWAY 141 WERE FLOODED SEVERAL FEET DEEP DUE TO FLOODING OF CREVE COEUR CREEK. TIME ESTIMATED.
Aug 9, 2:04 AM CDTFLOOD1 Wsw Brentwood, MOTHE SMALL STREAM GAUGE ON DEER CREEK AT ROCM7 ROSE ABOVE FLOOD STAGE (13 FEET) AT 204 AM AND PEAKED AT MAJOR FLOOD STAGE OF 20.54 FEET AT 335 AM.
Aug 9, 2:08 AM CDTFLOOD2 Ene Maryland Heights, MOTHE SMALL STREAM GAUGE ON FEE FEE CREEK AT FFCM7 ROSE ABOVE FLOOD STAGE (13 FEET) AT 208 AM AND PEAKED AT MODERATE FLOOD STAGE OF 16.87 FEET AT 325 AM.
Aug 9, 2:16 AM CDTFLOOD1 Ne Valley Park, MOTHE SMALL STREAM GAUGE ON GRAND GLAZE CREEK AT GGCM7 ROSE ABOVE FLOOD STAGE (13 FEET) AT 216 AM AND PEAKED AT MODERATE FLOOD STAGE OF 16.56 FEET AT 355 AM.
Aug 9, 2:17 AM CDTFLASH FLOOD3 E Chesterfield, MOCORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3 E CHESTERFIELD. THREE VEHICLES SWEPT OFF THE ROAD BY MOVING FLOOD WATERS FROM CREVE COEUR CREEK. ONE PERSON RESCUED BY ROPE AND TWO OTHERS RESCUED BY BOARDS. WATER WAS WAIST DEEP.
Aug 9, 2:23 AM CDTFLASH FLOOD3 Ese Maryland Heights, MOONE STRANDED MOTORIST, SELF RESCUED.
Aug 9, 3:00 AM CDTFLOOD4 S Weldon Spring, MOWATER 2-4 INCHES DEEP ON SEVERAL OF THE TAXIWAYS AT SPIRIT OF ST. LOUIS AIRPORT.
Aug 9, 4:30 AM CDTHEAVY RAIN 3.37Chesterfield, MOSTORM TOTAL SO FAR, MOST FELL BETWEEN 1230 AM AND 130 AM.
Aug 9, 4:34 AM CDTFLOOD2 Nne Black Jack, MOTHE SMALL STREAM GAUGE ON COLDWATER CREEK AT BJKM7 ROSE ABOVE FLOOD STAGE 12 FEET) AT 434 AM AND PEAKED AT 12.16 FEET AT 510 AM.
Aug 9, 5:00 AM CDTHEAVY RAIN 3.713 Ssw Maryland Heights, MOSTORM TOTAL RAINFALL AT CRVM7 RIVER GAGE ON CREVE COEUR CREEK AT OLIVE BLVD AND CREVE COEUR MILL ROAD.
Aug 9, 6:10 AM CDTFLOOD2 Ese Chesterfield, MOVEHICLE DROVE INTO FLOODED ROADWAY, WAS SWEPT OFF OF ROAD BY MOVING FLOOD WATERS, AND SELF RESCUED.
Aug 9, 7:00 AM CDTHEAVY RAIN 4.121 Ne Clarkson Valley, MOCO-OP OBSERVER STATION CTFM7 CHESTERFIELD.
Aug 9, 7:00 AM CDTHEAVY RAIN 4.761 E Florissant, MOCOCORAHS STATION MO-SL-39 FLORISSANT 1.3 E.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1146 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

547 
WGUS53 KLSX 090625
FFWLSX
MOC189-091230-
/O.NEW.KLSX.FF.W.0054.200809T0625Z-200809T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
125 AM CDT Sun Aug 9 2020

The National Weather Service in St Louis has issued a

* Flash Flood Warning for...
  St. Louis County in east central Missouri...

* Until 730 AM CDT Sunday.

* At 124 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to four inches of rain have 
  already fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Florissant, Chesterfield, Wildwood, University City, Ballwin,
  Kirkwood, Maryland Heights, Hazelwood, Ferguson, Manchester, Creve
  Coeur, Overland, Clayton, Jennings, St. Ann, Bridgeton,
  Bellefontaine Neighbors, Town and Country, Eureka and Ellisville.

This also includes Babler Memorial State Park, Route 66 State Park,
and Castlewood State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3871 9026 3859 9038 3850 9056 3847 9071
      3848 9073 3864 9073 3869 9065 3869 9054
      3873 9053 3876 9049 3881 9046 3883 9043
      3883 9036 3889 9032 3889 9030 3883 9021
      3882 9018 3883 9016 3881 9012

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...2-3 INCHES IN 1 HOUR

$$

Byrd
1 follow-up statement
239 
WGUS73 KLSX 090911
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
411 AM CDT Sun Aug 9 2020

MOC189-091230-
/O.CON.KLSX.FF.W.0054.000000T0000Z-200809T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Louis MO-
411 AM CDT Sun Aug 9 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM CDT SUNDAY
FOR ST. LOUIS COUNTY...

At 407 AM CDT, trained weather spotters reported flash flooding in a 
number of locations across St. Louis County early this morning. Up 
to 4 inches of rain have fallen. Flash flooding is already 
occurring. Even though the rain has tapered off a bit, flash 
flooding, including a number of creeks rising well above their 
banks, will continue across the area this morning.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Trained weather spotters.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Florissant, Chesterfield, Wildwood, University City, Ballwin,
Kirkwood, Maryland Heights, Hazelwood, Ferguson, Manchester, Creve
Coeur, Overland, Clayton, Jennings, St. Ann, Bridgeton, Bellefontaine
Neighbors, Town and Country, Eureka and Ellisville.

This also includes Babler Memorial State Park, Route 66 State Park,
and Castlewood State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3871 9026 3859 9038 3850 9056 3847 9071
      3848 9073 3864 9073 3869 9065 3869 9054
      3873 9053 3876 9049 3881 9046 3883 9043
      3883 9036 3889 9032 3889 9030 3883 9021
      3882 9018 3883 9016 3881 9012

FLASH FLOOD...OBSERVED

$$

Byrd

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 12:54 AM CDT, 31 minutes earlier.

Area forecast discussion, Aug 9, 12:54 AM CDT, 31 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1254 AM CDT Sun Aug 9 2020

.UPDATE...
Issued at 926 PM CDT Sat Aug 8 2020

The main concern for tonight continues to be on heavy rainfall
and the potential for flash flooding. Short-term guidance strongly
suggests that ongoing shower and thunderstorm activity should
blossom as the low-level jet intensifies overnight. Storms should
train over the same areas due to weak steering flow and storm
motion parallel to a weak warm front. The axis of heaviest
precipitation was shifted slightly eastward, now more in line with
the Mississippi River. Two to four inches of rain is forecast for
parts of east-central Missouri and southwest Illinois, including
the St. Louis metropolitan area. Locally heavier amounts are
certainly possible. As a result of the slight shift of the
heaviest QPF axis, have expanded the flash flood watch more into
south-central and southwest Illinois. Contemplated taking out
some of the central and southeast Missouri counties in the
existing watch, but left them in for now just in case the hi-
resolution NAM is correct.

Gosselin

&&

.SHORT TERM...  (Through Late Sunday Night)
Issued at 310 PM CDT Sat Aug 8 2020

An active period is expected in the short term. A remnant MCV from
this morning's convective activity in central Missouri is tracking
east across northeastern Missouri, and will slowly drift into
southwestern Illinois this evening. The system has exhausted a
considerable amount of available energy in the environment, and
scattered showers are all that remain of its precipitation. While a
stray thunderstorm cannot be ruled out for the remainder of this
afternoon in southwestern Illinois given MUCAPE values over
1000 J/kg, widespread convection has ended for the daylight hours.

Later tonight, however, the coverage and intensity of precipitation
will increase significantly. Current SPC Mesoanalysis data shows a
bullseye of PWAT values over 2 inches over eastern Missouri. Around
03Z-05Z, the vorticity associated with the MCV will phase with an
enhanced west-southwesterly low-level jet late tonight across
central and eastern Missouri and tap into this abundant moisture.
There is surprisingly consistent model agreement on an axis of
moisture convergence setting up along and west of the Mississippi
River. The latest HREF probabilities of exceeding 3" of rainfall top
90 percent and support the deterministic models/CAMs. With weak
steering flow, ample elevated instability, and the considerable
forcing of the MCV and LLJ, persistent heavy rainfall is
increasingly likely in the aforementioned area. PWATs at or
exceeding 2 inches and deep warm cloud depths reinforce the idea
of efficient precipitation. A swath of 3 to 5 inches of rain is
expected along this corridor in eastern Missouri, with locally
heavier amounts possible where multiple rounds of thunderstorms
occur. Flash flooding is an immediate concern for this setup, with
efficient rainfall and slow-moving storms, and therefore a Flash
Flood Watch has been issued.

The threat for heavy rainfall exists through the morning on Sunday.
Despite the weakening LLJ after sunrise, the vorticity associated
with the MCV will drift southeast and could continua to percolate
storms as it exits. Some uncertainty exists for high temperatures
Sunday, but extensive cloud cover and precipitation from the
departing system should keep eastern Missouri and southwestern
Illinois in the mid 80s to low 90s. Central Missouri looks like it
will be the warm spot of the CWA with temperatures in the low to
mid 90s, given the lower chance for storms and clearer skies. Heat
index values should remain below 100F in the STL metropolitan
area, with values of 100-105F in areas with less cloud cover and
precipitation in central Missouri. Another shortwave disturbance
embedded along the periphery of the upper-level ridge should cross
through southern Iowa Sunday evening, with a chance for showers
and thunderstorms in far northeastern Missouri and west-central
Illinois.

MRB

.LONG TERM...  (Monday through Next Saturday)
Issued at 310 PM CDT Sat Aug 8 2020

More intense heating is possible Monday as the upper-level ridge
expands and the threat of widespread precipitation diminishes.
Temperatures should climb to the low/mid-90s across the southern
half of the CWA by the afternoon, supported by less cloud cover and
southwesterly flow. Heat index values of 100-105F are possible
through the southern two-thirds of the CWA. A chance for
thunderstorms exists given the enhanced surface-based instability,
but widespread organization and forcing is unlikely. The rest of the
period looks to be slightly cooler with multiple rounds of
precipitation as a frontal system sags south and becomes a focal
point for convection. Heat index values fall along with the
temperatures, and should not be of great concern after Monday.

MRB

&&

.AVIATION...  (For the 06z TAFs through 06z Sunday Night)
Issued at 1240 AM CDT Sun Aug 9 2020

Focus for this set of TAFs is ongoing convection. Thunderstorms
have blossomed across east central MO, the strongest of which is
currently moving through SUS. This punch of strong storms, which
has brought gusts approaching 40 kts and very low cigs and visbys,
will move toward CPS in the next hour, grazing just to the south
of STL. I've tried to account for this particularly strong storm
with the first tempo group in the St. Louis metro TAFs.

After this strong storm moves out, I anticipate additional, weaker
thunderstorms to persist through much of the early morning hours
in eastern MO and southern IL, with cigs and visbys bouncing
between MVFR and IFR. UIN and COU will remain on the periphery of
thunderstorm activity, so have stuck with vicinity mention at
those terminals.

Storms will diminish as we move into the mid morning hours, but
beyond that, the forecast is rather uncertain. Additional
thunderstorms are possible as we moving into the afternoon hours,
but those details will depend largely on how this morning's
activity plays out. Even more storms look likely as we move into
the overnight and early morning hours on Monday. However, between
forecast uncertainty and the fact that would be at the very end
of the TAF period, have chosen to leave any mention of thunder
out of the end of the forecast.

BSH

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 10 AM CDT this morning for Audrain MO-
     Callaway MO-Crawford MO-Franklin MO-Gasconade MO-Iron MO-
     Jefferson MO-Lincoln MO-Madison MO-Monroe MO-Montgomery MO-
     Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint Charles MO-
     Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Warren MO-Washington MO.

IL...Flash Flood Watch until 10 AM CDT this morning for Bond IL-
     Calhoun IL-Clinton IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Monroe IL-Montgomery IL-Pike IL-Randolph IL-
     Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Aug 8, 3:10 PM CDT, 10 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
310 PM CDT Sat Aug 8 2020

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-092015-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
310 PM CDT Sat Aug 8 2020

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Numerous thunderstorms are expected tonight in eastern Missouri and
southwestern Illinois. Heavy rainfall is likely, which may result in
flash flooding into Sunday morning. A Flash Flood Watch is in effect.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms and heavy rainfall will come to an end on Sunday
morning. A Flash Flood Watch is in effect through Sunday morning.

There is a chance of thunderstorms over parts of the area Sunday
night through Friday.

Dangerous heat is possible on Monday afternoon, with heat indices of
100-105 degrees in east-central and southeastern Missouri as well as
southwestern Illinois.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to relay reports of flooding and rainfall amounts
in excess of 2 inches.

MRB

In the hours before

Local storm report, Aug 8, 11:18 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1118 PM CDT SAT AUG 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HEAVY RAIN       1 NW BOWLING GREEN      39.34N 91.21W
08/08/2020  M3.50 INCH       PIKE               MO   TRAINED SPOTTER

            FELL IN JUST AN HOUR AND 5 MINUTES.

&&

MAB
Local storm report, Aug 8, 11:58 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 PM CDT SAT AUG 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     FLASH FLOOD      OLD MONROE              38.93N 90.75W
08/08/2020                   LINCOLN            MO   TRAINED SPOTTER

            ABOUT A FOOT OF WATER OVER ROAD AT
            INTERSECTION OF HIGHWAY 79 AND C IN OLD
            MONROE.

&&

AE
Local storm report, Aug 9, 12:04 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 AM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 AM     FLASH FLOOD      2 NNE SAINT PAUL        38.88N 90.73W
08/09/2020                   ST. CHARLES        MO   PUBLIC

            HIGHWAY 79 AT VOMUND ROAD IS CLOSED DUE TO
            ABOUT A FOOT OF WATER OVER THE HIGHWAY.

&&

AE
Local storm report, Aug 9, 12:12 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1212 AM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 AM     FLASH FLOOD      2 N SAINT PAUL          38.88N 90.74W
08/09/2020                   ST. CHARLES        MO   PUBLIC

            VEHICLE IN FLOOD WATER AT HIGHWAY Y AND
            VOMUND RD. OCCUPANT ON TOP OF VEHICLE.

&&

AE
Local storm report, Aug 9, 12:16 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1216 AM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     FLASH FLOOD      O'FALLON                38.79N 90.71W
08/09/2020                   ST. CHARLES        MO   PUBLIC

            VEHICLE IN FLOOD WATER ON MEXICO RD. BETWEEN
            COLLIER BLVD. AND WINTER HAVEN DR.

&&

AE
Local storm report, Aug 9, 12:21 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1221 AM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     FLASH FLOOD      1 NW DARDENNE PRAIRIE   38.77N 90.74W
08/09/2020                   ST. CHARLES        MO   PUBLIC

            VEHICLE IN FLOOD WATER AT WINGHAVEN BLVD.
            AND HIGHWAY N. WATER UP TO DOORS OF VEHICLE.

&&

AE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 10:50 PM CDTAreal Flood AdvisoryLSXLincoln, Pike6 hr
Aug 8, 11:03 PM CDTFlash Flood WarningLSXLincoln, Pike6 hr
Aug 9, 12:01 AM CDTFlash Flood WarningLSXSaint Charles6 hr
Aug 9, 12:56 AM CDTAreal Flood AdvisoryLSXSaint Louis3 hr
Aug 9, 1:15 AM CDTRiver Flood WarningLSXSaint Charles22 hr
Aug 9, 2:27 AM CDTAreal Flood AdvisoryLSXSaint Charles, Warren4 hr
Aug 9, 2:41 AM CDTFlash Flood WarningLSXJefferson, Saint Louis, City of Saint Louis6 hr
Aug 9, 3:54 AM CDTAreal Flood AdvisoryLSXFranklin, Gasconade4 hr
Aug 9, 7:29 AM CDTAreal Flood WarningLSXSaint Louis3 hr
Aug 9, 1:54 PM CDTHeat AdvisoryLSXFranklin, Iron, Jefferson, Lincoln, Madison, Reynolds and 7 more29 hr

Nearby

Flash Flood Warnings in Missouri, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.